On the concavity of delivery games

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)445-458
Number of pages13
JournalEuropean Journal of Operational Research
Volume99,
Publication statusPublished - 1997

Cite this

@article{b19d6d1f21e346ff98913d02ccaee9a7,
title = "On the concavity of delivery games",
author = "H.J.M. Hamers",
note = "Pagination: 13",
year = "1997",
language = "English",
volume = "99,",
pages = "445--458",
journal = "European Journal of Operational Research",
issn = "0377-2217",
publisher = "Elsevier Science BV",

}

On the concavity of delivery games. / Hamers, H.J.M.

In: European Journal of Operational Research, Vol. 99, 1997, p. 445-458.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On the concavity of delivery games

AU - Hamers, H.J.M.

N1 - Pagination: 13

PY - 1997

Y1 - 1997

M3 - Article

VL - 99,

SP - 445

EP - 458

JO - European Journal of Operational Research

JF - European Journal of Operational Research

SN - 0377-2217

ER -